Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 92, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 25, 2007, 5:16 PM EDT for Hamilton County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2007, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 25, 2007, 5:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 252116 SVRILN OHC061-252145- /O.NEW.KILN.SV.W.0092.070625T2116Z-070625T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 516 PM EDT MON JUN 25 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO... * UNTIL 545 PM EDT. * AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FAIRFAX...MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... ANDERSON TOWNSHIP... MARIEMONT... TERRACE PARK... IN ADDITION...SHERWOOD...TURPIN HILLS...FAIRFAX...SILVERTON... NEWTOWN...CHERRY GROVE AND DRY RUN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3913 8451 3903 8433 3914 8429 3919 8440 $$ FRANKS
1 follow-up statement
000 WWUS51 KILN 252145 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT MON JUN 25 2007 OHC061-252155- /O.EXP.KILN.SV.W.0092.000000T0000Z-070625T2145Z/ HAMILTON OH- 545 PM EDT MON JUN 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY HAS EXPIRED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3913 8451 3903 8433 3914 8429 3919 8440 $$ FRANKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:16 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 25, 3:16 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 316 PM EDT MON JUN 25 2007 .SYNOPSIS... A PERSISTENT BUT WEAKENING MID LEVEL LOW PRESSURE SYSTEM WILL SLOWLY TRACK TO THE WEST AND NORTH BEFORE GETTING CAUGHT UP IN WESTERLY FLOW WEDNESDAY AFTERNOON. A COLD FRONT WILL THEN APPROACH THE OHIO VALLEY WEDNESDAY NIGHT AND WRING OUT SOME MORE WIDESPREAD SHOWER ACTIVITY ON THURSDAY. HIGH PRESSURE WILL THEN DOMINATE THE WEATHER FOR THE END OF THE WEEK WITH CLEAR...COOL...AND DRY CONDITIONS EXPECTED. FRANKS && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... LOW PRESSURE IN THE MID LEVELS OF THE ATMOSPHERE WILL WEAKEN THIS EVENING...AND LEFTOVER SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DROP OFF RELATIVELY QUICKLY TONIGHT. THIS WILL HELP SKY COVER TO DIMINISH SOME BUT AVAILABLE LLVL MOISTURE AND THE LINGERING PRESENCE OF A LARGE AREA OF WEAK UPWARD MOTION WILL STILL HAVE MORE CLOUDS THAN NOT THIS EVENING. FRANKS && .SHORT TERM /MIDNIGHT TONIGHT THROUGH TUESDAY NIGHT/... STATUS QUO IS EXPECTED AS THE WEAK MID LEVEL LOW CONTINUES TO MOVE NORTH AND WEST. LLVL MOISTURE WILL CONTINUE TO BE ADVECTED IN ON SOUTHERLY WINDS. SKY COVER SHOULD BE ON THE HIGHER SIDE. TEMPS WILL MODIFY SLIGHTLY BUT NOT REACH THE MID 90S AS THE MAV GUIDANCE SUGGESTS. IF ANY TEMPS GET QUITE THAT WARM IT WILL LIKELY BE TRIGGERING CONVECTION THAT SHOULD COOL THINGS OFF. THICKNESSES FROM THE GFS WOULD ONLY SUPPORT READINGS AROUND 90...AM TRENDING CLOSER TO FWC GUIDANCE. TOMORROW NIGHT LOWS ARE TONIGHTS VALUES PLUS 2 DEG. FRANKS && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WRN EDGE OF BERMUDA HIGH WILL KEEP FA IN A VERY WARM BUT MARGINALLY UNSTABLE AIRMASS ON WEDNESDAY. BEST CHC OF PCPN WILL BE IN THE NW WHERE WEAK H5 VORTS MAY PROVIDE SOME LIFT...HOWEVER CANT RULE OUT AN ISOLATED TSTM IN THE SE. MODELS ARE IN GOOD AGREEMENT ON MAIN FEATURE OF THE PERIOD...WHICH IS A CDFNT DROPPING S THRU THE LAKES THEN THE OHIO VLY THU INTO THU NGT. INCREASED POPS TO LIKELY AHEAD OF FRONT AS BOUNDARY LAYER FORCING BECOMES MORE SUPPORTIVE. 12Z MODELS ARE A LITTLE SLOWER ON FRI WITH THE FRONT AS A SFC WAVE HANGS THE FRONT UP IN THE S. KEPT CHC POPS FOR FRI IN THE S. A STRONG CANADIAN HIGH PRESSURE WILL BUILD INTO THE ENTIRE REGION FRIDAY NIGHT AND SHOULD CONTROL OUR WEATHER THROUGH THE END OF THE PERIOD. WENT A COUPLE OF DEGREES COOLER THAN THE MAV GUIDANCE FOR HIGHS ON WED...CLOSER TO THE ENSEMBLE MEANS/FWC. FOLLOWED HPC TEMPS THE REST OF THE WAY. SITES && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SCATTERED/ISOLATED SHOWERS/STORMS ASSOCIATED WITH ANOTHER H5 DISTURBANCE WERE PUSHING NORTHEAST ACROSS THE REGION THIS AFTERNOON. INSTABILITY HAS PICKED UP THIS AFTERNOON...WITH 500-1000 J/KG GENERALLY. TS COVERAGE IS NOT IMPRESSIVE...BUT HAVE ADDED VCTS TO KLUK AND KCVG THROUGH 00Z...AND VCSH WITH CB ELSEWHERE THIS AFTERNOON AND EVENING THROUGH 00Z. SKIES WILL LIKELY SCT OUT AFTER 00Z. WILL CONTINUE WITH MVFR/IFR VISIBILITIES AT KLUK. BR MAY AFFECT THE OTHER TERMINALS DEPENDING ON RAINFALL DISTRIBUTION. LIGHT SE/S WINDS WILL TURN S/SW AFTER 12Z. OUTLOOK...SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY...THURSDAY AND FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 25, 4:40 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 440 AM EDT MON JUN 25 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-260845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 440 AM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.